# SDR SRAA970512

- Difficulty date: May 17, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N907SJ
- Make and model: Lkheed 382B
- Aircraft serial: 4248
- Engine: Allsn 501D22A
- System (JASC): 7250 · Turbine Section
- Part: Turbine Support
- Condition: Cracked
- Location: Nr 4 Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING POST FLIGHT INSPECTION AT MHZ, FOUND NR 4 ENGINE REAR TURBINE SUPPORT CRACKED.  ITEM IS CURRENTLY UNDER INVESTIGATION.
